Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2013, Special Issue (2013), Article ID 383648, 1 page.

Mathematical Engineering and Control with Applications

Mamdouh M. El Kady, Martin J. Bohner, J. Liang, and Mouffak Benchohra

Full-text: Open access

Article information

Source
J. Appl. Math., Volume 2013, Special Issue (2013), Article ID 383648, 1 page.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394807778

Digital Object Identifier
doi:10.1155/2013/383648

Citation

El Kady, Mamdouh M.; Bohner, Martin J.; Liang, J.; Benchohra, Mouffak. Mathematical Engineering and Control with Applications. J. Appl. Math. 2013, Special Issue (2013), Article ID 383648, 1 page. doi:10.1155/2013/383648. https://projecteuclid.org/euclid.jam/1394807778


Export citation